# SDR AALA20170117008

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 3,868 hours, 1,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L1 DOOR INBOARD SEAT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY PACK IAW AMM 25-65-00. OPERATIONAL CHECK GOOD.
